# SDR 2003FA0000912

- Difficulty date: August 14, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N809JC
- Make and model: Israel 1124
- Aircraft serial: 298
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 723552387
- Condition: Corroded
- Location: Lt Brake
- Part time: 11,864 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE LINE IS MADE FROM -4 ALUMINUM LINE.  CRACK STARTS .2500 INCH FROM FLARED END, AND RUNS APPROX. .3750 INCH LONG LENGTH OF LINE.  PROBABLE CAUSE IS FATIGUE OR LINE STRESSED, OR CORROSION.
